# SDR DXTA2024012410716

- Difficulty date: January 24, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 14,008 hours, 10,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 173
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: EXIT LIGHTS ABOVE MAIN ENTRY DOOR AND ON EITHER SIDE OF MAIN ENTRY DOOR DO NOT ILLUMINATE WITH EMER LTS SWITCH ON AND BATT SWITCH OFF. WITH BATT SWITCH ON THEY WILL ILLUMINATE.  REMOVED FORWARD EMERGENCY LIGHT BATTERY PACK DUE TO LOW VOLTAGE OUTPUT. INSTALLED TESTED BATTERY PACK. CHARGED BATTERY PACK, OPS CHECKED GOOD. ALL WORK ACCOMPLISHED JAW CESSNA 560 XL MM CH 33-50-01.
